# SDR DALA2022090705982

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,317 hours, 21,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED TRASH UNDER GIRTBAR PER B757 AMM 52-11, CHKD OK.(8797244)
